Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Algebraic C*-actions and the inverse kinematics of a general 6R manipulator
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7186-1524
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2010 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 216, no 9, 2512-2524 p.Article in journal (Refereed) Published
Abstract [en]

Let X be a smooth quadric of dimension 2m in P-C(2m+1) and let Y, Z subset of X be subvarieties both of dimension m which intersect transversely. In this paper we give an algorithm for computing the intersection points of Y boolean AND Z based on a homotopy method. The homotopy is constructed using a C*-action on X whose fixed points are isolated, which induces Bialynicki-Birula decompositions of X into locally closed invariant subsets. As an application we present a new solution to the inverse kinematics problem of a general six-revolute serial-link manipulator. (C) 2010 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2010. Vol. 216, no 9, 2512-2524 p.
Keyword [en]
Homotopy methods, Continuation, Polynomial systems, Kinematics
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-27841DOI: 10.1016/j.amc.2009.12.014ISI: 000278152600003Scopus ID: 2-s2.0-77953128241OAI: oai:DiVA.org:kth-27841DiVA: diva2:386115
Funder
Knut and Alice Wallenberg Foundation
Note
QC 20110112Available from: 2011-01-12 Created: 2011-01-03 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Di Rocco, Sandra

Search in DiVA

By author/editor
Di Rocco, SandraEklund, David
By organisation
Mathematics (Div.)
In the same journal
Applied Mathematics and Computation
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 53 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf